Translator Disclaimer
June 2012 Rational solutions of the Sasano system of type A1(1)
Kazuhide MATSUDA
Hokkaido Math. J. 41(2): 227-255 (June 2012). DOI: 10.14492/hokmj/1340714414

Abstract

In this paper, we completely classify the rational solutions of the Sasano system of type A1(1), which is a degeneration of the Sasano system of type A4(2). These systems of differential equations are both expressed as coupled Painlevé II systems. The Sasano system of type A1(1) is a higher order version of the second Painlevé equation, PII, with the same affine Weyl group symmetry of type A1(1) as PII.

Citation

Download Citation

Kazuhide MATSUDA. "Rational solutions of the Sasano system of type A1(1)." Hokkaido Math. J. 41 (2) 227 - 255, June 2012. https://doi.org/10.14492/hokmj/1340714414

Information

Published: June 2012
First available in Project Euclid: 26 June 2012

zbMATH: 1251.33017
MathSciNet: MR2962389
Digital Object Identifier: 10.14492/hokmj/1340714414

Subjects:
Primary: 33E17

Rights: Copyright © 2012 Hokkaido University, Department of Mathematics

JOURNAL ARTICLE
29 PAGES


SHARE
Vol.41 • No. 2 • June 2012
Back to Top